Corrigendum to "Informational requirements of social choice rules" [Math. Social Sci. 57 (2009) 188-198]
I correct the statements of Theorems 3.1 and 3.2 and the proof of Theorem 3.1 in Sato (Informational requirements of social choice rules, Mathematical Social Sciences 57 (2009) 188-198). I add a condition requiring that each rule in the theorems does not choose the entire set of the alternatives when all agents have the same preference relation.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:62:y:2011:i:1:p:77-77. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.